# SDR FCPR20110003

- Difficulty date: February 3, 2011
- Submitted: February 4, 2011
- Operation: General aviation
- Aircraft: N271CP
- Make and model: Cirrus SR22
- Aircraft serial: 0044
- Aircraft time: 32 hours
- Engine: Cont TSIO550A
- Engine time: 32 hours
- System (JASC): 7930 · Engine Oil Indicating System
- Part: Pressure Sensor
- Part number: 12635002
- Condition: Failed
- Location: Engine Oil
- Part time: 32 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

LOW OIL PRESSURE WARNING IN FLIGHT. READ ZERO. OIL PRESSURE SENSOR FOUND INOPERATIVE.
